# SDR SWAA2021010735161

- Difficulty date: December 8, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 241AF HAS PULLING FIBER STRANDS ON UPPER SURFACE.  R & R PANEL, PER AMM 53-21-00 SA-M 326: 1303507.
